MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAXNOW COVID-19 HOME TEST; LATERAL FLOW IMMUNOASSAY IVD OF COVID-19

ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAXNOW COVID-19 HOME TEST; LATERAL FLOW IMMUNOASSAY IVD OF COVID-19
Catalog Number 195-100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The consumer reported that while performing the binaxnow covid-19 home test on (b)(6) 2021, the reagent solution came into contact with the eye.The consumer flushed the eye several times.The consumer contacted technical services (ts) for further guidance.Ts asked questions to clarify if there were any further adverse effects to the eye.The consumer confirmed that they were not experiencing any further adverse effects to the eye, such as redness or burning.The consumer stated that they do not plan to see a healthcare provider for this reported event.
 
Additional Manufacturer Narrative
This investigation is still in progress.Once the investigation is completed, a supplemental report will be provided.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the investigation conclusion.Technical service provided the safety data sheet to the customer and no further action is required.Based on the above summary, the investigation is deemed complete.The product will continue to be monitored and tracked.

Brand Name
BINAXNOW COVID-19 HOME TEST
Common Device Name
LATERAL FLOW IMMUNOASSAY IVD OF COVID-19
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC.
10 southgate road
scarborough ME 04074
Manufacturer Contact
rachel blackwell
10 southgate road
scarborough, ME 04074
6613888803
MDR Report Key13388034
Report Number1221359-2022-00579
Device Sequence Number11214012
Product Code QKP
UDI-Device Identifier00811877011330
UDI-Public01008118770113301722112110175450A
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EUA203107
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/21/2022
Device Catalogue Number195-100
Device Lot Number175450A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2021
Supplement Date Received by Manufacturer04/21/2022
Initial Report FDA Received Date01/28/2022
Supplement Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown